Archive
Volume 3,  Issue 2 ,    February 2012
The Connected Edge Monophonic Number of a Graph
J. JOHN1, P. ARUL PAUL SUDHAHAR2 and A. VIJAYAN3
J. Comp. & Math. Sci. Vol.3 (2), 131 - 136  ( 2012 )   
Visitor# 3048
Abstract       View PDF      

Urgency Based Dynamic Time Quantum Round Robin Algorithm for Soft Real Time Systems (UBDTRR)
H. S. BEHERA, SRIKANTA PANDA and KULDEEP SAMASI
J. Comp. & Math. Sci. Vol.3 (2), 137 - 144  ( 2012 )   
Visitor# 2409
Abstract       View PDF      

On the Coefficients of the Vertex - Cover Polynomials of Wheels
AYYAKUTTY VIJAYAN1 and BERNONDES STEPHEN JOHN2
J. Comp. & Math. Sci. Vol.3 (2), 145 - 158  ( 2012 )   
Visitor# 4046
Abstract       View PDF      

Packet Scheduling and Traffic Control in Wireless Networks
SRI KRISHNA CHAITANYA J1 and MANI KANDAN. N2
J. Comp. & Math. Sci. Vol.3 (2), 159 - 165  ( 2012 )   
Visitor# 1922
Abstract       View PDF      

An Inventory Model with Weibull Amelioration under the Influence of Inflation and Time-value of Money
SRICHANDAN MISHRA1, U. K. MISRA2, MINAKSHI MALLICK3 and S. BARIK4
J. Comp. & Math. Sci. Vol.3 (2), 167 - 176  ( 2012 )   
Visitor# 2821
Abstract       View PDF      

Crop Calendar Adjustment Study of Hirakud Multipurpose Reservoir for Irrigation System using Genetic Algorithm
U. K. TRIPATHY1 and S. N. PRADHAN2
J. Comp. & Math. Sci. Vol.3 (2), 177 - 184  ( 2012 )   
Visitor# 3426
Abstract       View PDF      

On the Image of Unitary Eulerís Totient Function
E. KIRAN BABU1 and P. VIJAYASEKHARA REDDY2
J. Comp. & Math. Sci. Vol.3 (2), 185 - 189  ( 2012 )   
Visitor# 2659
Abstract       View PDF      

Oscillatory Behavior of Second Order Neutral Delay Difference Equations
B. SELVARAJ1 and G. GOMATHI JAWAHAR2
J. Comp. & Math. Sci. Vol.3 (2), 191 - 195  ( 2012 )   
Visitor# 4149
Abstract       View PDF      

On the Vertex - Cover Polynomials of Gear Graphs
AYYAKUTTY VIJAYAN1 and BERNONDES STEPHEN JOHN2
J. Comp. & Math. Sci. Vol.3 (2), 197 - 205  ( 2012 )   
Visitor# 2949
Abstract       View PDF      

A Mixed Quadrature Rule by Blending Clenshaw-Curtis and Lobatto Quadrature Rules for Approximation of Real Definite Integrals in Adaptive Environment
RAJANI B. DASH and DEBASISH DAS
J. Comp. & Math. Sci. Vol.3 (2), 207 - 215  ( 2012 )   
Visitor# 2411
Abstract       View PDF      

A Study of Detonation Waves in Magnetogasdynamics
AMIT K. RAY
J. Comp. & Math. Sci. Vol.3 (2), 217 - 220  ( 2012 )   
Visitor# 3438
Abstract       View PDF      

On Singularities
KULKARNI VENKATESH and SHABBIR AHMED
J. Comp. & Math. Sci. Vol.3 (2), 221 - 224  ( 2012 )   
Visitor# 2981
Abstract       View PDF      

Bonds on Domination Number of Block Graphs of Graphs
M. H. MUDDEBIHAL1, T. SRINIVAS2 and ABDUL MAJEED3
J. Comp. & Math. Sci. Vol.3 (2), 225 - 231  ( 2012 )   
Visitor# 3603
Abstract       View PDF      

Solution of Telegraph and Radio Equations Involving A-Function of One Variable
S. S. SHRIVASTAVA and PINKEY SIKARWAR
J. Comp. & Math. Sci. Vol.3 (2), 233 - 236  ( 2012 )   
Visitor# 2679
Abstract       View PDF      

Upper Limits to the Complex Growth Rate in Couple-stress Fluid in the Presence of Magnetic Field
AJAIB S. BANYAL1 and MONIKA KHANNA2
J. Comp. & Math. Sci. Vol.3 (2), 237 - 247  ( 2012 )   
Visitor# 2263
Abstract       View PDF      

map1 map2 map3